Health knowledge made personal
Join this community!
› Share page:

hello,


Posted by alexsgirl20

i just the Mireiana IUD in last month sept.15, it will be 2 months next month nov.15, i think its my period but i been bleeding very light since friday the 21st of this month with dark brown discharge is that normal? and is it also normal to feel a little pinchness on your side and all sometimes?
 
Answers (1)
Sort by: Newest first | Oldest first
One of the side effects of the IUD is irregular menses, at least early on.  So I suspect that what you're describing is just due to your IUD.  However, I can't explain the pinching that you've described.  Best to go see your family doc or whoever placed your IUD and ask your questions.  Good luck!
NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: